Thread: liver pain
09-01-2005, 11:46 PM #1
im rly sensitive to certain things, i always seem to get worse sides than any of my friends while running the same gear. anyways i started taking winny 20mg a day, very low to see how i would react, i have taken 4 pills now ( day 2 ) and im starting to feel pain in my liver area. wtf?? should i try to drink more water / take milk thistle, or stop it all together, what does this mean that i am feeling pain off such a low dose?
09-02-2005, 02:15 AM #2Member
- Join Date
- Jan 2005
check your liver values thats what i would do if i felt pain
09-02-2005, 03:19 AM #3Junior Member
- Join Date
- Aug 2005
- West Coast, Canada
yes, go get them checked. If you have liver problems you should not take any pills period. Only do injectables that will not damage your liver.
Once your liver is gone so are you so I would get regular check ups when doing this stuff and also for your kidneys.
09-02-2005, 04:18 AM #4
Do you have a yellowish tint in the white of your eyes?
Does it feel like your back is burning?
I had high liver values once and these are the things I encountered before I went to the doc, I never had accual pain in the liver though.
Anyways, I tool milk thisle and now I'm fine but no more orals for me!
09-02-2005, 08:12 AM #5
I'm of the understanding that the liver is physiologically unable to feel pain. I've read that it does not have the types of nerves that would permit a pain response.
09-02-2005, 08:36 AM #6
What type of pain is it? I get an "uncomfortable tightness" in the area of my liver when I take dbol (front, right side of body right below the rib cage). Had liver values tested and a CAT scan and all came back normal. I don't know what the hell it is. It doesn't hurt. But it is uncomfortable in certain positions. Weird.
09-02-2005, 10:58 AM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)